A mathematical model of ageing in yeast (2004)

Author(s): Gillespie C, Proctor CJ, Boys R, Shanley D, Wilkinson D, Kirkwood T

      • Journal: Journal of Theoretical Biology
      • Volume: 229
      • Issue: 2
      • Pages: 189-196
      • Publisher: Academic Press
      • Publication type: Article
      • Bibliographic status: Published

      Professor Richard Boys
      Professor of Applied Statistics

      Dr Colin Gillespie
      Senior Lecturer in Statistics

      Professor Darren Wilkinson
      Professor of Stochastic Modelling